MathSciNet Relay Station
MathSciNet bibliographic data
MR2748426 (2012e:31007) 31B20
Shu, Fumiyama; Tanaka, Masaki; Yanagishita, Minoru Neumann problem on a half-space. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1333–1345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement